# SDR SIMA20171004004

- Difficulty date: October 4, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 14523592403
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OUTBD HINGE FITTINGS ON THE LEFT ELEVATOR SERVO TAB HAVE WORN HAT BUSHING BORES.  REMOVED AND REPLACED THE FITTINGS IAW AMM 20-10-01.
